Germs of holomorphic mappings between real algebraic hypersurfaces

Research output: Contribution to journalArticle

10 Citations (Scopus)
Original languageEnglish
Pages (from-to)1025-1043
Number of pages19
JournalAnnales de l'Institut Fourier
Volume48
Issue number4
DOIs
Publication statusPublished - 1 Jan 1998

Keywords

  • Algebraic real hypersurface
  • Holomorphic mapping
  • Holomorphic nondegeneracy
  • Segre variety

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Geometry and Topology

Cite this